# SDR 08FDEA00315

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: APB70801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWW, SLANT BULKHEAD PANEL LWR ATTACH ANGLE CORRODED AT SEVERAL AREAS BET LT AND RT CORNERS, FWD AND AFT FACES, STA 1381.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW MD/DC 10SRM 53-00-01 FIG 1A VOL I.  MACHINED NEW SETION DWG APB7080 REV. D. INSTALLED PER SRM 53-40-00 FIG. 1 VOL I.
